# SDR SWAA113455

- Difficulty date: May 5, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 14,206 hours, 8,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 47552
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, LT EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY TEST AT ROW 16.  REMOVED AND REPLACED BATTERY PER MM.
